MathSciNet Relay Station
MathSciNet bibliographic data
MR1806293 11G05
Rubin, Karl; Silverberg, Alice Ranks of elliptic curves in families of quadratic twists. Experiment. Math. 9 (2000), no. 4, 583–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement